Instability in rural-urban migration

Day, Richard H. and Dasgupta, Sudipto and Datta, Samar K. and Nugent, Jeffrey B. (1987) Instability in rural-urban migration. Economic Journal, 97 (388). pp. 940-950. ISSN 0013-0133

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Economic Journal
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2000/2002
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 75915
Deposited By: ep_importer_pure
Deposited On: 21 Oct 2015 05:02
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 18:47

Actions (login required)

View Item View Item